# SDR 04FDEA02980

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 37,029 hours, 25,639 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLING WITH EA 7-5310-64946 A F/U FOUND FRAME REPAIR NOT TO BE DONE IAW SRM AT BS 680 STR 24R NEED TO COMPLY WITH EA 7-5310-55392  **  SD  **  COMING      REPAIRED IAW EA 7-5310-55392.
